Equate – Headache Relief, Extra Strength, Acetaminophen, Aspirin and Caffeine, Coated Tablets, 200-Count

Add your review

$9.99

Last updated on July 11, 2020 2:26 pm

$9.99

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare

Equate - Headache Relief, Extra Strength, Acetaminophen, Aspirin and Caffeine, Coated Tablets, 200-Count

$17.14
$11.39  in stock
23 new from $7.17
Buy Now
Amazon.com
as of July 11, 2020 2:26 pm

Features

  • Compare to Excedrin Caplets active ingredients
  • Acetaminophen, Aspirin and Caffeine
  • Pain Reliever + Pain Reliever Aid
  • For the temporary relief of minor aches and pains

ValuMeds Extra Strength Headache Relief Caplets (300-Count) | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints

$9.99  in stock
2 new from $9.99
Free shipping
Buy Now
Amazon.com
as of July 11, 2020 2:26 pm

Features

  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Equate – Headache Relief, Extra Strength, Acetaminophen, Aspirin and Caffeine, Coated Tablets, 200-Count”

Your email address will not be published. Required fields are marked *

Equate – Headache Relief, Extra Strength, Acetaminophen, Aspirin and Caffeine, Coated Tablets, 200-Count
Equate – Headache Relief, Extra Strength, Acetaminophen, Aspirin and Caffeine, Coated Tablets, 200-Count

$9.99

Health Products Blog
Logo
Login/Register access is temporary disabled
Compare items
  • Total (0)
Compare
0